# SDR IPXA13179792

- Difficulty date: August 7, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 13,742 hours, 8,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN DECK CARGO FLOOR PANEL 232RH HAS HOLE THRU IT.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552-B, APPENDIX B.
